Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Delayed periods, abdominal cramps. Not pregnant. Could this be due to stress?

hi, i recently took 2 pregnancy tests because of a late period which i never had... but during this 2 weeks i haven t had any pregnancy symptoms . i am writing exam on university level could stress be the cause of no period yet. i have all this cramps which occurs to be like period pains but nothing... i m already 5-7 days late...
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Thanks for writing your query to us.

As you had mentioned that you had taken pregnancy test twice it is negative two times , so there is a possiblity that you may not be pregnant.

Normally under stress periods can get delayed for few days & since you are under stress of examination it is quiet possible that menses have got delayed because of stress. If you dont get periods in a weeks times than kindly repeat urine pregnancy test again just to reconfirm.

Take care & wish you all the best for your exam.
Answered: Sun, 4 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor